# SDR UPS04243352

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Engine: Rroyce TAY65154
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 3 Eng Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHEN F/O TURNED OFF F/D ALTITUDE HOLD,  RECEIVED AN INTERMITTENT FIRE WARNING.  THE F/O TAPPED THE GLARE SHIELD AND THE FIRE WARNING LIGHT AND BELL CAME ON STEADY.  ENGINE NR 3 WAS SHUTDOWN IAW PROCEDURES AND UNEVENTFUL.     SIMULATED CREW ACTION BY TAPPING ON GLARE SHIELD-NO DEFECTS FOUND.  CHECK RESISTANCE OF BOTH A AND B LOOPS-NO DEFECTS FOUND.  RAN NR 3 ENG AND CHECKED DUCT LEAKS, NO DEFECTS FOUND.  AS PRECAUTIONARY REMOVED AND REPLACED NR 3 ENG FIRE DETECTOR CONTROL UNIT.  OPS CHECK GOOD.   REF MM 26-11-21.
